# SDR DHL2001801550

- Difficulty date: October 15, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER FRAME SKIN FROM STA 200 TO 240.000 SHOWS BREAKS OF 3.5 , 2 INCH.  TRIMMED OUT DAMAGED AREA PER SRM 53-2-0 FIG 15.  FABRICATED FILLER AND DOUBLER PER SRM 53-2-0 FIG 15.  INSTALLED FILLER AND DOUBLER PER SRM 53-2-0 FIG 15.
